Algebraic Properties of the index of invariant subspaces of operators on Banach Spaces

Research output: Contribution to journalArticle

Abstract

In this article we study Algebraic Properties of the index of invariant subspaces of operators on Banach Spaces and we prove results in the case that the subspaces are of index 1.
Original languageEnglish
Pages (from-to)9-13
Number of pages4
JournalIrish Math. Soc. Bulletin
Publication statusPublished - 2008

Fingerprint

Invariant Subspace
Banach space
Operator
Subspace

Keywords

  • Free modules
  • Index Function
  • Invariant subspaces
  • Banach Spaces
  • Boounded Operators

Cite this

@article{ccb34c14afbb4181af5df19d0df5469c,
title = "Algebraic Properties of the index of invariant subspaces of operators on Banach Spaces",
abstract = "In this article we study Algebraic Properties of the index of invariant subspaces of operators on Banach Spaces and we prove results in the case that the subspaces are of index 1.",
keywords = "Free modules, Index Function, Invariant subspaces, Banach Spaces, Boounded Operators",
author = "George Chailos",
year = "2008",
language = "English",
pages = "9--13",
journal = "Irish Math. Soc. Bulletin",
issn = "0791-5578",

}

TY - JOUR

T1 - Algebraic Properties of the index of invariant subspaces of operators on Banach Spaces

AU - Chailos, George

PY - 2008

Y1 - 2008

N2 - In this article we study Algebraic Properties of the index of invariant subspaces of operators on Banach Spaces and we prove results in the case that the subspaces are of index 1.

AB - In this article we study Algebraic Properties of the index of invariant subspaces of operators on Banach Spaces and we prove results in the case that the subspaces are of index 1.

KW - Free modules

KW - Index Function

KW - Invariant subspaces

KW - Banach Spaces

KW - Boounded Operators

M3 - Article

SP - 9

EP - 13

JO - Irish Math. Soc. Bulletin

JF - Irish Math. Soc. Bulletin

SN - 0791-5578

ER -